# SDR CALA2014010600027

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 39,188 hours, 13,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Switch
- Part number: 21007
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT 33-3-0006 EMERGENCY LIGHT TEST SWITCH AT L3 DOOR ENTRY INOPERATIVE.  R & R L3 DOOR EMERGENCY LIGHT TEST SWITCH IAW WDM 33-51-11.  OPERATIONAL TEST FOUND NORMAL IAW B757 AMM 33-51-00.
